Extending the applicability of Newton’s and secant methods under regular smoothness
dc.contributor.author | Argyros I.K. | |
dc.contributor.author | George S. | |
dc.contributor.author | Erappa S.M. | |
dc.date.accessioned | 2021-05-05T10:27:07Z | |
dc.date.available | 2021-05-05T10:27:07Z | |
dc.date.issued | 2020 | |
dc.description.abstract | The concept of regular smoothness has been shown to be an appropriate and powerfull tool for the convergence of iterative procedures converging to a locally unique solution of an operator equation in a Banach space setting. Motivated by earlier works, and optimization considerations, we present a tighter semi-local convergence analysis using our new idea of restricted convergence domains. Numerical examples complete this study. © 2020 Boletim da Sociedade Paranaense de Matematica. All rights reserved. | en_US |
dc.identifier.citation | Boletim da Sociedade Paranaense de Matematica Vol. 39 , 6 , p. 195 - 210 | en_US |
dc.identifier.uri | https://doi.org/10.5269/BSPM.42132 | |
dc.identifier.uri | https://idr.nitk.ac.in/handle/123456789/15456 | |
dc.title | Extending the applicability of Newton’s and secant methods under regular smoothness | en_US |
dc.type | Article | en_US |